# SDR I05R086278

- Difficulty date: April 16, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N26LB
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3514
- Aircraft time: 550 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Power Supply
- Part number: 013020020010
- Part serial: 02004
- Condition: Failed
- Location: Light
- Part time: 550 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POWER SUPPLY HAD PARTIAL FAILURE, POWER SUPPLY REMOVED AND REPLACED
